# SDR WRNA201408280021

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,460 hours, 16,309 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Condition: Faulted
- Location: Nr 3 Buss
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT PRIOR TO TOP OF DESCENT THAT A LEVEL 2 ALERT FOR GEN BUSS 3 FAULT WAS DISPLAYED IN THE EAD.  FOLLOWED THE QRH PROCEDURES, DEPLOYED THE ADG AND NO FUEL DUMP WAS PERFORMED. LANDED WITHOUT FURTHER INCIDENT OR DELAY.  PERFORMED FIM 24-20-17, STEPS 1-5, CHECKED T1-T3 FOR IDG TO GROUND.  CHECKED CONNECTIONS P1-8559A & P1-8559B.  CHECKED 53-393. GR-3 TO BTR-3, B7-7, B7-8 & B7-9 WITH GROUND = 250 OHMS.  CHECKED GENERATOR RELAY & BUSS TIE RELAY. FOUND ALL NORMAL.  FOUND RCCB B1-138 DIFFERENTIAL FAULT DEFECTIVE, R & R RCCB AND OPERATIONALLY CHECKED NORMAL.
